# SDR 96ZZZX1

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118YV
- Make and model: Beech 1900C
- Aircraft serial: UC118
- Engine: Pwa PT6A65B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Part number: 3100767
- Condition: Fractured
- Location: Pt Housing
- Part time: 4,384 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AN IN-FLIGHT SHUT DOWN OF THE LT ENGINE DUE TO THE FAILURE OF THE POWER SECTION.  AT THE TEAR DOWN, THE INVESTIGATION REVEALED THE NR 1 SUN GEAR AS BEING THE MODE OF FAILURE.
